# SDR AALA20130328013

- Difficulty date: March 28, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 56,889 hours, 7,528 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED BLEED PRESSURE LEFT STATUS MESSAGE, CABIN TEMPERATURE CONTROL RIGHT STATUS MESSAGE AND FUEL DISAGREE IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT FUEL FLOW TRANSMITTER AND CABIN TEMPERATURE CONTROLLER.  SYSTEM GROUND CHECK NORMAL OPERATION.
